# SDR 98ZZZX3008

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11JB
- Make and model: Beech V35B
- Aircraft serial: D9234
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4083
- Condition: Cracked
- Location: Inner Half
- Part time: 1,900 hours
- Component: Parkerhanfin, 16103000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED WHEEL FROM AIRCRAFT FOR ROUTINE SERVICE/MAINTENANCE.  WHEEL HAD HEAVY COAT OF PAINT SOME OF WHICH WAS COMING LOOSE DUE TO AGE.  AFTER REMOVING LOOSE PAINT, WHEEL WAS CLEANED AND INSPECTED.  A 1 INCH LONG CRACK WAS FOUND THAT STARTED NEXT TO THE BEARING RACE AND WENT OUTWARD.  CRACK DID NOT PENETRATE THROUGH WHEEL HALF.  WHEEL HALF WAS REPLACED WITH NEW.  SUBMITTER SUGGESTED ANY LOOSE OR CRACKED PAINT ON WHEEL HALVES BE CAUSE OF FURTHER INSPECTION.
